MathSciNet Relay Station
MathSciNet bibliographic data
MR1021897 46L55 (18F25 46L40)
Dădărlat, Marius; Pasnicu, Cornel On approximately inner automorphisms of certain crossed product $C^*$-algebras. Proc. Amer. Math. Soc. 110 (1990), no. 2, 383–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement